Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Erratum: Bull. Amer. Math. Soc. 36 (1999), no. 1, 111 - 111.
Full text of review: PDF
Book Information:

Author: Katsumi Nomizu & Takeshi Sasaki
Title: Affine differential geometry
Additional book information: Cambridge Tracts in Math., vol. 111, Cambridge University Press, Cambridge, 1994, xiv + 263 pp., ISBN 0-521-44177-3, $49.95

Review Information:

Reviewer: Wilhelm P. A. Klingenberg
Affiliation: Mathematisches Institut der Universitat Bonn
Journal: Bull. Amer. Math. Soc. 33 (1996), 75-76
DOI: https://doi.org/10.1090/S0273-0979-96-00623-4
Review copyright: © Copyright 1996 American Mathematical Society